# SDR REXA201100089

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 13,657 hours, 11,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 3837 YOW-DTW DIVERTED TO YYZ HAD LOUD DOOR SQUEAL FOLLOWED BY LOSS OF PRESSURIZATION APPROX 45 MIN INTO THE FIGHT.  EMERGENCY DESCENT TO 1000 FT.  EMERGENCY DECLARED AND DIVERTED TO YYZ.  A/C LANDED SAFELY IN YYZ.  INSPECTED AND CLEANED DOOR SEAL AND DOOR SURROUND PER AMM 52-11-00.  OPS CHECK GOOD PER AMM 52-11-00 AND 21-32-00, RETURNED TO SERVICE TO DTW.  DOOR SEAL WAS LATER REPLACED IN DTW IAW AMM 52-11-10.
